Recent Submissions

  • Lenses, fibrations and universal translations 

    Johnson, Michael, Robert Rosebrugh, and R. J. Wood. 2012. "Lenses, fibrations and universal translations." Mathematical Structures in Computer Science 22(1): 25-42.
    No abstract available.
  • Duals Invert 

    Franco, Ignacio Lopez, Ross Street, and Richard J. Wood. 2011. "Duals Invert." Applied Categorical Structures 19(1): 321-361.
    No abstract available.
  • Constructive Complete-Distributivity .1. 

    Fawcett, B., and R. J. Wood. 1990. "Constructive Complete-Distributivity .1.." Mathematical Proceedings of the Cambridge Philosophical Society 107: 81-89.
    No abstract available.
  • Tensor Products of Sup-Lattices and Generalized Sup-Arrows 

    Kenney, T., and R. J. Wood. 2010. "Tensor Products of Sup-Lattices and Generalized Sup-Arrows." Theory and Applications of Categories 24: 266-287.
    No abstract available.
  • Bicategories of Spans as Cartesian Bicategories 

    Lack, Stephen, R. F. C. Walters, and R. J. Wood. 2010. "Bicategories of Spans as Cartesian Bicategories." Theory and Applications of Categories 24: 1-24.
    No abstract available.
  • A basic distributive law 

    Marmolejo, F., R. D. Rosebrugh, and R. J. Wood. 2002. "A basic distributive law." Journal of Pure and Applied Algebra 168(2-3): 209-226.
    No abstract available.
  • Monads as Extension Systems-no Iteration is Necessary 

    Marmolejo, F., and R. J. Wood. 2010. "Monads as Extension Systems-no Iteration is Necessary." Theory and Applications of Categories 24: 84-113.
    No abstract available.
  • Cofibrations .2. Left Exact Right Actions and Composition of Gamuts 

    Rosebrugh, R., and R. J. Wood. 1986. "Cofibrations .2. Left Exact Right Actions and Composition of Gamuts." Journal of Pure and Applied Algebra 39(3): 283-300.
    No abstract available.
  • Constructive Complete-Distributivity .3. 

    Rosebrugh, R., and R. J. Wood. 1992. "Constructive Complete-Distributivity .3.." Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques 35(4): 537-547.
    No abstract available.
  • An extension of the regular completion 

    Centazzo, C., and R. J. Wood. 2002. "An extension of the regular completion." Journal of Pure and Applied Algebra 175(1-3): 93-108.
    No abstract available.
  • Constructive Complete-Distributivity .2. 

    Rosebrugh, R., and R. J. Wood. 1991. "Constructive Complete-Distributivity .2.." Mathematical Proceedings of the Cambridge Philosophical Society 110: 245-249.
    No abstract available.
  • Pullback Preserving Functors 

    Rosebrugh, R., and R. J. Wood. 1991. "Pullback Preserving Functors." Journal of Pure and Applied Algebra 73(1): 73-90.
    No abstract available.
  • Proarrows and Cofibrations 

    Rosebrugh, R., and R. J. Wood. 1988. "Proarrows and Cofibrations." Journal of Pure and Applied Algebra 53(3): 271-296.
    No abstract available.
  • Cofibrations in the Bicategory of Topoi 

    Rosebrugh, R., and R. J. Wood. 1984. "Cofibrations in the Bicategory of Topoi." Journal of Pure and Applied Algebra 32(1): 71-94.
    No abstract available.
  • Frobenius Objects in Cartesian Bicategories 

    Walters, R. F. C., and R. J. Wood. 2008. "Frobenius Objects in Cartesian Bicategories." Theory and Applications of Categories 20: 25-47.
    No abstract available.
  • Some Remarks on Total Categories 

    Wood, R. J.. 1982. "Some Remarks on Total Categories." Journal of Algebra 75(2): 538-545.
    No abstract available.
  • Groupoidal completely distributive lattices 

    Pedicchio, M. C., and R. J. Wood. 1999. "Groupoidal completely distributive lattices." Journal of Pure and Applied Algebra 143(1-3): 339-350.
    No abstract available.
  • A note on effectively projective objects 

    Pedicchio, M. C., and R. J. Wood. 2001. "A note on effectively projective objects." Journal of Pure and Applied Algebra 158(1): 83-87.
    No abstract available.
  • A simple characterization of theories of varieties 

    Pedicchio, M. C., and R. J. Wood. 2000. "A simple characterization of theories of varieties." Journal of Algebra 233(2): 483-501.
    No abstract available.
  • An Adjoint Characterization of the Category of Sets 

    Rosebrugh, R., and R. J. Wood. 1994. "An Adjoint Characterization of the Category of Sets." Proceedings of the American Mathematical Society 122(2): 409-413.
    No abstract available.

View more